Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 19, 2014, 4:47 PM CDT for Anoka County, Washington County, Minnesota; Saint Croix County, Wisconsin. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2014, 4:47 PM CDT (21:47 UTC)
- Expired
- May 19, 2014, 6:00 PM CDT
- In force
- 73 min
- Issued by
- NWS Twin Cities, MN
Counties Anoka County, MN, Washington County, MN, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 63 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
556
WWUS83 KMPX 192147
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
447 PM CDT MON MAY 19 2014
MNZ051>053-059>063-WIZ014-023-192300-
ANOKA-CHISAGO-HENNEPIN-ISANTI-POLK-RAMSEY-SHERBURNE-ST.
CROIX-WASHINGTON-WRIGHT-
447 PM CDT MON MAY 19 2014
...HEAVY RAIN PRODUCING THUNDERSTORMS CONTINUE OVER EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN...
AT 440 PM CDT...AN AREA OF THUNDERSTORMS REMAINS OVER THE NORTHERN
METRO...FROM NEAR BUFFALO...HAM LAKE AND FOREST LAKE. IT WAS MOVING
TO THE EAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THE
STRONGER STORMS.
* LOCATIONS IN OR NEAR THE PATH OF INCLUDE...
OSSEO.
BROOKLYN PARK.
COON RAPIDS.
SPRING LAKE PARK.
MOUNDS VIEW.
CIRCLE PINES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE FALLEN OVER THE NORTH METRO
THIS AFTERNOON. AN ADDITIONAL ONE HALF TO ONE INCH OF RAIN IS
POSSIBLE OVER THE NEXT 2 HOURS OVER THIS REGION. THIS WILL RESULT
IN RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. BE
ESPECIALLY CAUTIOUS OF HYDROPLANING ON AREA ROADS AND HIGHWAYS
DURING THE EVENING COMMUTE.
&&
LAT...LON 4546 9298 4541 9218 4486 9214 4502 9304
4501 9376 4533 9363
TIME...MOT...LOC 2142Z 269DEG 25KT 4513 9338
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 19, 4:19 PM CDT, 28 minutes earlier.
Area forecast discussion, May 19, 4:19 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 419 PM CDT MON MAY 19 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 418 PM CDT MON MAY 19 2014 LLJ HAS BEEN VERY EFFICIENT AT PRODUCING PRECIP ACROSS THE REGION TODAY...BUT IT HAS BEGUN TO VEER OVER TOWARD ERN WI. AS THIS DOES SO...EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO FOLLOW IT EAST. THIS IS GOOD...SINCE THE TWIN CITIES HAS HAD A WIDESPREAD 2 TO 3 INCHES OF RAIN /WITH MSP ALREADY HAVING BROKE THE PRECIP RECORD FOR TODAY/ AND CAN NOT TAKE TOO MUCH MORE BEFORE WE START HAVING SOME SIGNIFICANT ISSUES WITH URBAN FLOODING. FORTUNATELY...THIS LOOKS TO BE THE ONLY ROUND OF PRECIP WE SEE WITH THIS SYSTEM...AS ALTHOUGH THE COLD FRONT IS STILL OUT BY ABR/YANKTON AT 4 PM...HI-RES MODELS TODAY HAVE REALLY BACKED OFF ON ANY ACTIVITY DEVELOPING ALONG THE FRONT. THERE LOOKS TO BE A TWO-FOLD REASON FOR THIS. ONE...THE CONVERGENCE ALONG THE FRONT IS NOT ALL THAT GREAT AND TWO...THE MOISTURE TRANSPORT WITH THE LLJ HAS VACATED THE REGION TO THE EAST. STILL...NOT COMPLETELY READY TO THROW IN THE TOWEL ON COLD FRONTAL PRECIP YET...AS IR IMAGERY SHOWS A NICE BURST OF COOL CLOUD TOPS WORKING ACROSS SODAK IN ASSOCIATION WITH A 100 KT JET STREAK WORKING OUT ACROSS THE NRN PLAINS. WILL HAVE TO SEE IF THIS AND THE FRONT FRONT PROVIDE ENOUGH LIFT TO DO SOME WORK WITH THE 1500-2000 J/KG OF MLCAPE NOTED ON THE 20Z SPC MESO ANALYSIS ALONG THE COLD FRONT. IF ANYTHING DOES FORM...IT SHOULD NOT LAST VERY LONG INTO MN THOUGH AS THE DEVELOPMENT OF A NOCTURNAL INVERSION ALONG WITH THE CONTINUED VEERING OF THE LLJ TO THE EAST WILL MAKE IT TOUGH FOR ANYTHING THAT DOES FORM TO MAKE IT VERY FAR EAST INTO MN. GIVEN THE DOWNWARD TREND NOTED WITH ANY ACTIVITY ALONG THE COLD FRONT IN THE HIGH RES MODELS...DID BACK OFF ON POPS CONSIDERABLY THE REST OF TONIGHT OUT IN THE WEST. TEMPERATURES WILL LIKELY REMAIN FAIRLY CONSTANT TONIGHT WITH EXPECTED CLOUD COVER...BUT WE SHOULD START TO SEE CLEARING WORK EAST LATE TONIGHT AS THE COLD FRONT BEGINS TO PUSH EAST INTO THE AREA. FOR HIGHS TOMORROW...DID TREND A FEW DEGREES HIGHER THAN MOST GUIDANCE GIVEN EXPECTED DEEP MIXING BEHIND THE FRONT. NAM SHOWS SOUNDINGS MIXING UP TO ABOUT H8...SO USED A MIX DOWN TO THIS LEVEL AS THE MAIN INPUT FOR HIGHS TUESDAY. HAVE MSP HITTING 80 FOR THE FIRST TIME THIS YEAR /NORMALLY HAPPENS MAY 3RD/...BUT IF WE DO NOT SEE 80 TOMORROW...THEN WE WILL BE WAITING UNTIL NEXT WEEK TO FINALLY TOP THAT MARK. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 418 PM CDT MON MAY 19 2014 THE EXTENDED PORTION OF THE FORECAST STARTS OFF A BIT COOL ON WEDNESDAY AS SURFACE HIGH PRESSURE SETTLES IN...BUT THEN TEMPERATURES MODERATE INTO NEXT WEEKEND AS WESTERN MID LEVEL RIDGING WORKS INTO THE CENTRAL CONUS. NO PRECIPITATION IS EXPECTED UNTIL POSSIBLY SUNDAY INTO THE MEMORIAL DAY HOLIDAY. HIGHS ON WEDNESDAY AND THURSDAY WILL RANGE FROM THE MID 60S TO LOWER 70S...THEN AREA-WIDE 70 DEGREE READINGS SHOULD BE FOUND FOR SATURDAY. SUNDAY LOOKS TO BE THE WARMEST DAY OF THE WEEKEND...AS HEIGHTS RISE UPSTREAM OF A SOUTHERN STREAM TROUGH OVER THE FOUR CORNERS REGION...AND HIGHS PUSH 80 DEGREES LOCALLY. THE WARMTH WILL COME AT A PRICE HOWEVER...AS SCATTERED SHOWERS AND THUNDERSTORMS LOOK TO BE POSSIBLE ON SUNDAY INTO MEMORIAL DAY AS THE AFOREMENTIONED TROUGH AND ASSOCIATED SHORTWAVE ENERGY LIFT INTO THE CENTRAL PART OF THE NATION. STILL PLENTY OF TIME FOR THIS SYSTEM TO CHANGE TEMPORALLY AND SPATIALLY...BUT DID INCLUDE 30-40 POPS ON SUNDAY-MONDAY FOR NOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1250 PM CDT MON MAY 19 2014 BAND OF SHRA/ISO TSRA SLOWLY WORKING EAST WITH LLJ THIS AFTERNOON. HRRR HAS NOT BEEN BAD WITH TIMING THIS PRECIP...THOUGH WITH ACTIVITY STILL BUILDING BACK SW INTO THE LLJ...MAY NEED TO DELAY END OF PRECIP A BIT MORE FOR MSP/RNH/EAU. HAVE CONTINUED TO TREND CIG FORECAST AWAY FROM THE GFSLAMP AND MORE TOWARD THE RAP/HRRR...THOUGH THIS MAY HAVE RESULTED IN TAFS THAT WERE A LITTLE TOO AGGRESSIVE WITH IMPROVEMENTS TO VFR. BASED ON THE HRRR AND OTHER HI-RES MODELS..ANOTHER ROUND OF STORMS ALONG THE COLD FRONT IS BEGINNING TO LOOK UNLIKELY...SO STARTED TO DOWNPLAY THAT IN TAFS. FOR WINDS...PRES GRADIENT OUT IN WEST CENTRAL MN IS QUITE TIGHT...SO DO EXPECT GUSTS UP NEAR 35 KTS AT AXN THROUGH 21Z BEFORE SFC LOW NEAR ABR STARTS TO FILL IN. KMSP...BASED ON BACK BUILDING OF RETURNS TO THE SW...WE MAY HAVE TO PUSH ENDING OF PRECIP BACK A COUPLE OF HOURS UNTIL THE LLJ CLEARS US OFF TO THE EAST. LESS CONFIDENCE WITH CIG FORECAST. GFSLAMP CONTINUES TO BE WAY TOO MOIST WITH THE LOW LEVELS...SO IT/S SO CONTINUED TO SHY AWAY FROM GOING THAT ROUTE. FOLLOWED MORE THE TREND OF THE HRRR...BUT THIS MAY BE A BIT QUICK IN GOING BACK TO VFR. HEIGHTS TO THE SW OF THE PRECIP HAVE BEEN BETWEEN 015 AND 025...SO EXPECT CIGS TO PRIMARILY REMAIN ABOVE 015. LOOKS UNLIKELY FOR ANY ADDITIONAL PRECIP WITH THE COLD FROPA...WITH FEW WEATHER ISSUES EXPECTED TUESDAY. /OUTLOOK FOR KMSP/ WED...VFR. WINDS NW 10-15 KTS. THU...VFR. WINDS NE 5-10 KTS. FRI...VFR. WINDS SE 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...MPG LONG TERM...LS AVIATION...MPG
Hazardous weather outlook, May 19, 12:13 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1213 PM CDT MON MAY 19 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 201715- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1213 PM CDT MON MAY 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH THE AFTERNOON HOURS. THE SEVERE WEATHER THREAT IS LOW...ALTHOUGH A COUPLE OF THE STRONGEST STORMS COULD HAVE SMALL HAIL AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 19, 12:32 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1232 PM CDT MON MAY 19 2014
MNZ053-060>063-066-068>070-WIZ014-023-191830-
ANOKA-CARVER-CHISAGO-DAKOTA-HENNEPIN-MCLEOD-POLK-RAMSEY-SCOTT-ST.
CROIX-WASHINGTON-
1232 PM CDT MON MAY 19 2014
...HEAVY RAIN OVER EAST CENTRAL MINNESOTA AND MOVING INTO WEST
CENTRAL WISCONSIN...
AT 1224 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF FOREST
LAKE TO ROSEVILLE TO 4 MILES WEST OF WACONIA. THESE STORMS WERE
MOVING EAST AT 35 MPH.
PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DEEPHAVEN.
FARMINGTON.
MINNEAPOLIS.
ST PAUL.
HIGHLAND PARK.
STAR PRAIRIE.
OSCEOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
RAINFALL AMOUNTS OF ONE HALF INCH TO ONE INCH IN AN HOUR ARE
POSSIBLE FROM THE THUNDERSTORMS THROUGH 2 PM. THIS MAY RESULT IN
BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
&&
LAT...LON 4524 9219 4495 9245 4475 9327 4484 9409
4505 9328 4531 9291
TIME...MOT...LOC 1728Z 279DEG 30KT 4523 9285 4503 9313
4485 9383Local storm report, May 19, 1:06 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
106 PM CDT MON MAY 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN SAINT JOSEPH 45.57N 94.32W
05/19/2014 E1.75 INCH STEARNS MN PUBLIC
HEAVY RAIN DURATION 4 HOURS
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, May 19, 1:53 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
153 PM CDT MON MAY 19 2014
MNZ053-059>063-068>070-078-WIZ014-023-024-191945-
ANOKA-CARVER-CHISAGO-DAKOTA-GOODHUE-HENNEPIN-PIERCE-POLK-RAMSEY-
SCOTT-ST. CROIX-WASHINGTON-WRIGHT-
153 PM CDT MON MAY 19 2014
...HEAVY RAIN OVER EAST CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN...
AT 147 PM CDT...HEAVY RAIN PRODUCING THUNDERSTORMS CONTINUE TO MOVE
ACROSS PORTIONS OF EAST CENTRAL MINNESOTA...INCLUDING THE SOUTHERN
METRO AREA...NEAR BLOOMINGTON AND ST PAUL...MOVING EAST AT 40 MPH.
HEAVY DOWNPOURS ARE EXPECTED WITH.
* LOCATIONS IN OR NEAR THE PATH OF INCLUDE...
MENDOTA HEIGHTS.
ST PAUL.
BLOOMINGTON.
EDINA.
EAGAN.
NEWPORT.
WOODBURY.
LAKE ELMO AIRPORT.
AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE HALF INCH ARE POSSIBLE
FROM THE THUNDERSTORMS. THIS WILL RESULT IN BRIEF RUNOFF PROBLEMS AND
PONDING OF WATER ON AREA ROADWAYS.
&&
LAT...LON 4525 9350 4534 9217 4462 9217 4461 9370
4499 9375
TIME...MOT...LOC 1850Z 269DEG 34KT 4489 9314
DWESpecial weather statement, May 19, 2:21 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 221 PM CDT MON MAY 19 2014 MNZ060-062-063-070-192000- DAKOTA-HENNEPIN-RAMSEY-WASHINGTON- 221 PM CDT MON MAY 19 2014 AT 219 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICHFIELD. THIS STORM WAS MOVING EAST AT 40 MPH. HAIL UP TO DIME SIZE...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MSP INTL AIRPORT. FORT SNELLING. LILYDALE. ST PAUL AIRPORT. ST PAUL BATTLECREEK REGIONAL PARK. WOODBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 4508 9283 4483 9280 4478 9334 4496 9340 TIME...MOT...LOC 1921Z 256DEG 34KT 4489 9324
Special weather statement, May 19, 3:20 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 PM CDT MON MAY 19 2014
MNZ053-059>063-068>070-WIZ014-015-023>026-192115-
ANOKA-BARRON-CARVER-CHISAGO-DAKOTA-DUNN-HENNEPIN-PEPIN-PIERCE-POLK-
RAMSEY-SCOTT-ST. CROIX-WASHINGTON-WRIGHT-
320 PM CDT MON MAY 19 2014
...HEAVY RAIN HAS CAUSED CREEKS TO RISE RAPIDLY IN THE TWIN CITIES
METRO AREA...
AT 315 PM CDT...MOST OF THE STORMS HAVE MOVED EAST OF THE METRO
AREA...HOWEVER STREAMS AND CREEKS ARE STILL RUNNING VERY HIGH.
MINNEHAHA CREEK HAD RISEN TO 16.5 FEET...AND HAD STOPPED RISING.
PONDING OF WATER ON ROADWAYS IS ALSO STILL OCCURRING. ADDITIONAL
SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE THROUGH THE AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DRIVE WITH CAUTION AND DO NOT ENTER FLOODED ROADWAYS. TURN
AROUND...DON'T DROWN.
&&
LAT...LON 4537 9296 4539 9196 4467 9191 4472 9284
4471 9374 4514 9389
TIME...MOT...LOC 2015Z 255DEG 35KT 4493 9358Special weather statement, May 19, 4:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
447 PM CDT MON MAY 19 2014
MNZ051>053-059>063-WIZ014-023-192300-
ANOKA-CHISAGO-HENNEPIN-ISANTI-POLK-RAMSEY-SHERBURNE-ST.
CROIX-WASHINGTON-WRIGHT-
447 PM CDT MON MAY 19 2014
...HEAVY RAIN PRODUCING THUNDERSTORMS CONTINUE OVER EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN...
AT 440 PM CDT...AN AREA OF THUNDERSTORMS REMAINS OVER THE NORTHERN
METRO...FROM NEAR BUFFALO...HAM LAKE AND FOREST LAKE. IT WAS MOVING
TO THE EAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THE
STRONGER STORMS.
* LOCATIONS IN OR NEAR THE PATH OF INCLUDE...
OSSEO.
BROOKLYN PARK.
COON RAPIDS.
SPRING LAKE PARK.
MOUNDS VIEW.
CIRCLE PINES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE FALLEN OVER THE NORTH METRO
THIS AFTERNOON. AN ADDITIONAL ONE HALF TO ONE INCH OF RAIN IS
POSSIBLE OVER THE NEXT 2 HOURS OVER THIS REGION. THIS WILL RESULT
IN RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. BE
ESPECIALLY CAUTIOUS OF HYDROPLANING ON AREA ROADS AND HIGHWAYS
DURING THE EVENING COMMUTE.
&&
LAT...LON 4546 9298 4541 9218 4486 9214 4502 9304
4501 9376 4533 9363
TIME...MOT...LOC 2142Z 269DEG 25KT 4513 9338The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 6:14 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 46 min |
| May 19, 6:31 AM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 44 min |
| May 19, 7:31 AM CDT | Special Weather Statement | MPX | Kandiyohi | 44 min |
| May 19, 7:39 AM CDT | Special Weather Statement | MPX | Douglas | 36 min |
| May 19, 7:47 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Swift | 28 min |
| May 19, 12:32 PM CDT | Special Weather Statement | MPX | Carver, Ramsey, Washington | 58 min |
| May 19, 1:53 PM CDT | Special Weather Statement | MPX | Dakota, Hennepin, Ramsey, Scott, Washington | 52 min |
| May 19, 2:21 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 39 min |
| May 19, 3:20 PM CDT | Special Weather Statement | MPX | Anoka, Hennepin, Ramsey, Washington | 55 min |
| May 19, 4:56 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Eau Claire | 79 min |
Nearby
Special Weather Statements in Minnesota, 2014Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.